# SDR VNAA9807013

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2412500000
- Condition: Failed
- Location: Rt Mlg
- Part time: 86,114 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN THE LANDING GEAR WAS SELECTED DOWN DURING APPROACH, THE RT MAIN GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  THE ACFT CLIMBED TO 8000 FT AND MADE ANOTHER ATTEMPT TO EXTEND THE GEAR.  THE LANDING GEAR EXTENDED AND A NORMAL LANDING WAS MADE.  MX INSPECTED AND APPROVED THE ACFT FOR A GEAR DOWN FERRY FLIGHT TO PIT.  THE FERRY FLIGHT WAS CARRIED OUT WITHOUT ANY PROBLEMS.  MX INSPECTED AND REPLACED THE LANDING GEAR SELECTOR VALVE, (P/N HP848800-1), THE RT MAIN GEAR ACTUATING CYLINDER, (P/N 24125-000-00) AND THE RT DOWN LOCK ASSIST ACTUATOR, (P/N 22455-000-00).  ABOVE PARTS TIMES WERE FHR: 8611.4  CYCLES: 8202.  OPERATIONAL CHECKS WERE COMPLETED.
